MedElevator Войти в исследования
← Поиск публикаций
The Australasian journal of dermatology · 2026

Dupilumab-Associated Erythema Multiforme-Like Eruption With Lichenoid Histology in a Paediatric Patient: A Case Report.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Kim Paul Sun Woo, Tu Jacqueline, Truong Kelvin, Fong Gloria, Luu William, Kaur Narinder, Fewtrell Miriam, Wong Li-Chuen

Аннотация

Dupilumab-associated erythema multiforme and lichenoid eruptions have been previously reported as rare dermatological adverse events. We present an atypical paediatric case of a dupilumab-associated erythema multiforme-like eruption in a 5-year-old male eczema patient, who developed erythematous targetoid papules and plaques over the upper and lower limbs, with a biopsy suggestive of a lichenoid interface reaction. Dupilumab was discontinued, and the side effect was managed with topical corticosteroids, leading to resolution of the lesions with mild residual post-inflammatory skin hyperpigmentation.